IF: 0.644
REUTERS THOMSON

Neurotrophic Corneal Ulcer after Topical Tetracaine Abuse: Management Guidelines

AUTHORS

MR Sedaghat 1 , S Sagheb Hosseinpoor 2 , M Abrishami 3 , *

AUTHORS INFORMATION

1 Department of Ophthalmology, Eye Research Center, School of Medicine, Mashhad University of Medical Sciences, Iran

2 Department of Ophthalmology, Eye Research Center, School of Medicine, Mashhad University of Medical Sciences, Razavi Khorasan, Iran

3 Department of Ophthalmology, Khatam al Anbia Hospital, Qarani Blvd, mojtaba_abrishami@yahoo.com, Razavi Khorasan, Iran

How to Cite: Sedaghat M, Sagheb Hosseinpoor S, Abrishami M. Neurotrophic Corneal Ulcer after Topical Tetracaine Abuse: Management Guidelines, Iran Red Crescent Med J. Online ahead of Print ; 13(1):55-57.

ARTICLE INFORMATION

Iranian Red Crescent Medical Journal: 13 (1); 55-57
Article Type: Letter
Received: August 10, 2010
Accepted: October 18, 2010

Crossmark

CHEKING

READ FULL TEXT
Abstract

This article does not have abstract.

Keywords

Neurotrophic Corneal Ulcer Topical Tetracaine Abuse

© 0, Author(s). This is an open-access article distributed under the terms of the Creative Commons Attribution-NonCommercial 4.0 International License (http://creativecommons.org/licenses/by-nc/4.0/) which permits copy and redistribute the material just in noncommercial usages, provided the original work is properly cited.

Full Text

Full text is available in PDF

COMMENTS

LEAVE A COMMENT HERE: